Volume 6, Issue 1
Numerical Solution of Fractional Partial Differential Equations by Discrete Adomian Decomposition Method

D. B. Dhaigude & Gunvant A. Birajdar

Adv. Appl. Math. Mech., 6 (2014), pp. 107-119.

Published online: 2014-06

Preview Full PDF 422 992
Export citation
  • Abstract

In this paper we find the solution of linear as well as nonlinear fractional partial differential equations using discrete Adomian decomposition method. Here we develop the discrete Adomian decomposition method to find the solution of fractional discrete diffusion equation, nonlinear fractional discrete Schrodinger equation, fractional discrete Ablowitz-Ladik equation and nonlinear fractional discrete Burger's equation. The obtained solution is verified by comparison with exact solution when \alpha=1.

  • Keywords

Discrete Adomian decomposition method Caputo fractional derivative fractional discrete Schrodinger equation fractional discrete Burger's equation

  • AMS Subject Headings

35R11

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

  • BibTex
  • RIS
  • TXT
@Article{AAMM-6-107, author = {D. B. Dhaigude and Gunvant A. Birajdar}, title = {Numerical Solution of Fractional Partial Differential Equations by Discrete Adomian Decomposition Method}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2014}, volume = {6}, number = {1}, pages = {107--119}, abstract = {

In this paper we find the solution of linear as well as nonlinear fractional partial differential equations using discrete Adomian decomposition method. Here we develop the discrete Adomian decomposition method to find the solution of fractional discrete diffusion equation, nonlinear fractional discrete Schrodinger equation, fractional discrete Ablowitz-Ladik equation and nonlinear fractional discrete Burger's equation. The obtained solution is verified by comparison with exact solution when \alpha=1.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.12-m12105}, url = {http://global-sci.org/intro/article_detail/aamm/7.html} }
TY - JOUR T1 - Numerical Solution of Fractional Partial Differential Equations by Discrete Adomian Decomposition Method AU - D. B. Dhaigude & Gunvant A. Birajdar JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 107 EP - 119 PY - 2014 DA - 2014/06 SN - 6 DO - http://dor.org/10.4208/aamm.12-m12105 UR - https://global-sci.org/intro/aamm/7.html KW - Discrete Adomian decomposition method KW - Caputo fractional derivative KW - fractional discrete Schrodinger equation KW - fractional discrete Burger's equation AB -

In this paper we find the solution of linear as well as nonlinear fractional partial differential equations using discrete Adomian decomposition method. Here we develop the discrete Adomian decomposition method to find the solution of fractional discrete diffusion equation, nonlinear fractional discrete Schrodinger equation, fractional discrete Ablowitz-Ladik equation and nonlinear fractional discrete Burger's equation. The obtained solution is verified by comparison with exact solution when \alpha=1.

D. B. Dhaigude & Gunvant A. Birajdar. (1970). Numerical Solution of Fractional Partial Differential Equations by Discrete Adomian Decomposition Method. Advances in Applied Mathematics and Mechanics. 6 (1). 107-119. doi:10.4208/aamm.12-m12105
Copy to clipboard
The citation has been copied to your clipboard